# SDR DALA2022070604707

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 63,700 hours, 8,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 WHILE WORKING AMDS CARD. EMERGENCY LIGHT TEST WOULD NOT TEST ON CIDS 1. CORRECTIVE ACTION: FOUND DIR1 FAULT. R&R #1 DIR IAW AMM 23-73. NEW DIRECTOR IS INSTALLED IN DIR2 POSITION AND DIR2 WAS INSTALLED IN DIR1 POSITION. DUE TO IPC EFFECTIVITY. RETESTED AMDS CARD AND PERFORMED DIR 1 AND 2 INSTALLATION TEST. (8920133)
